Please use this identifier to cite or link to this item:
Title: Hereditary rings with countably generated cotorsion envelope
Authors: Guil Asensio, Pedro A.
Pusat, Dilek
Keywords: Cotorsion module
Hereditary ring
Indecomposable module
Semilocal rings
Issue Date: Feb-2014
Publisher: Academic Press Inc.
Source: Guil Asensio, P.A., and Pusat, D. (2014). Hereditary rings with countably generated cotorsion envelope. Journal of Algebra, 403, 19-28. doi:10.1016/j.jalgebra.2013.04.002
Abstract: Let R be a left hereditary ring. We show that if the left cotorsion envelope C(RR) of R is countably generated, then R is a semilocal ring. In particular, we deduce that C(RR) is finitely generated if and only if R is a semiperfect cotorsion ring. Our proof is based on set theoretical counting arguments. We also discuss some possible extensions of this result.
ISSN: 0021-8693
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5544.pdfMakale215 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Mar 20, 2023


checked on Mar 20, 2023

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.